Kansas, 2022Tornadoes and Hail in Kansas, June 11, 2022
June 11, 2022 · NWS TOP · 43 events in 8 counties and zones
One large high precipitation supercell formed near the Nebraska Kansas border and tracked south during the evening of June 11th producing widespread damaging straight line winds of 80-110 mph along with several small tornadoes. The majority of property damage was done by straight line winds within what was the rear flank downdraft of the supercell which was moving south southwest.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10 million
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
One large high precipitation supercell formed near the Nebraska Kansas border and tracked south during the evening of June 11th producing widespread damaging straight line winds of 80-110 mph along with several small tornadoes. The majority of property damage was done by straight line winds within what was the rear flank downdraft of the supercell which was moving south southwest. The widespread destructive winds within the RFD often preceded any smaller vortex with the small tornadoes making damage from tornadoes difficult to distinguish from the downbursts and microbursts within the larger RFD swath. We believe there were at least 5 tornadoes that evening all EF0 or EF1. Ironically, the magnitude of damage from straight line winds in spots exceeded that of the smaller tornadoes.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before the first event at Jun 11, 1:38 PM CST, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 11, 1:38 PM CST, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
238 PM CDT Sat Jun 11 2022
.DISCUSSION...
Issued at 238 PM CDT Sat Jun 11 2022
Key messages:
1. Severe weather is possible mainly over far northeastern and east
central Kansas this evening.
2. The heat ramps up Sunday afternoon with heat indices from 105-
110 degrees. A Heat Advisory has been issued.
3. Heat concerns continue through mid next week with several days
of heat indices around 100 degrees.
Highly conditional, yet potentially high impact setup for severe
weather this afternoon, particularly over far northeast and east
central Kansas. Temps this afternoon have quickly climbed into the
low 90s while dewpoints have peaked into the low 70s. A weak sfc
boundary from southeast NE into northern MO has been the source for
a few elevated, non-severe cells shifting into northeast KS this
afternoon. Cloud bases are pretty high around 10-12 kft and are
tapping into some of the instability, however given the strong EML
holding on, have not grown to severe limits. A few of the HREF
members hinted at this scenario of weak showers and isolated thunder
continuing to impact far northeast Kansas for the next 1-2 hours
before the severe convection develops along the front further to the
northwest in NE and IA from 21-23Z. As these storms move south and
southeastward, EML weakens as sfc CAPE climbs over 5000 J/KG by
early evening. Forecast soundings over far northeast into east
central KS depict ample effective bulk shear over 50 kts while
clockwise curved hodographs within 0-3 KM are conducive for all
hazards as a possibility. If the cells are discrete supercells,
tornado concerns increase given the environment, however it appears
more likely updrafts merge into a cluster or line tracking southward
over MO, clipping far eastern KS after 23Z. Very large hail and
damaging wind gusts around 70 mph are the more likely hazards with
these storms. Convection exits the CWA around 05Z as the frontal
boundary settles near the KS/NE border.
Lingering cloud cover and ample moisture warms overnight lows to the
middle 70s, priming Sunday for an even hotter afternoon as sfc
moisture pools along and just north of the weak boundary bisecting
the CWA. Models are in general consensus for middle to potentially
upper 70s while highs are progged in the middle 90s, resulting in
heat indices from 105 to 110 degrees. A Heat Advisory has been
issued for the entire forecast area through 9 PM.
The passing upper ridge across the central CONUS gives way to an
southwest flow pattern and thunderstorm complex developing off the
high plains Sunday. Latest model runs are trending slower with this
system and further north, perhaps only impacting north central KS
late Sunday evening.
The excessive heat continues through Wednesday as the upper ridge
amplifies in response to a developing low pressure system over the
Pacific Northwest. Fortunately low levels are more mixed with wind
gusts in the afternoon, alleviating heat indices slightly between
100 and 105 degrees each afternoon.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1220 PM CDT Sat Jun 11 2022
VFR prevails with latest satellite observing increasing mid level
high clouds impacting terminals during the afternoon. May also
see occasional wind gusts to 20 kts before winds weaken blo 10 kts
aft 00Z. Diurnal cumulus builds by late afternoon with focus for
TSRA developing north and east of KTOP/KFOE. Latest guidance is
mostly consistent in TSRA remaining east of terminals in the 03Z-05Z
time frame so have removed VCTS mention. This will be the focus
for updates at next issuance.
&&
.TOP WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM to 9 PM CDT Sunday for KSZ008>012-
020>024-026-034>040-054>056-058-059.
&&
DISCUSSION...22
AVIATION...22
Hazardous weather outlook, Jun 11, 1:48 PM CST, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
248 PM CDT Sat Jun 11 2022
KSZ008>012-020>024-026-034>040-054>056-058-059-122000-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
248 PM CDT Sat Jun 11 2022
This hazardous weather outlook is for east central...north
central and northeast Kansas.
.DAY ONE...Tonight
Thunderstorms are possible across the entire outlook area this
evening with the highest chance for severe storms being along and
east of a line from Marysville to Topeka to Ottawa. Main hazards
would be very large hail, and damaging wind gusts. A tornado or
two cannot be ruled out, especially if storms that develop are
discreet.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Heat indices from 105 to 110 degrees are expected Sunday afternoon
for the entire outlook area. A Heat Advisory is in effect.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.
&&
More detailed information can be accessed at...
http://www.weather.gov/media/top/DssPacket.pdf
Event by event
26 thunderstorm wind, 10 hail, 7 tornado. Local standard time, as filed.
Tornado, Marshall
- When
- June 11, 4:43 PM CST to 4:48 PM CST
- Where
- Marshall County, 4.28 mi WNW of Oketo to 3.18 mi W of Oketo
- Rating
- EF1
- Path length
- 2.21 mi
- Path width
- 150 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 40.001, -96.670
Damage survey revealed a garage was destroyed on the south side of state line road with debris thrown north back into Nebraska (across the road). A sporadic damage path moved southeast and ended around highway 77 where power poles were broken along with some tree limb damage. This tornado moved south out of Nebraska and ended in Kansas.
Tornado, Marshall
- When
- June 11, 4:53 PM CST to 5:11 PM CST
- Where
- Marshall County, 1.47 mi N of Hull to 0.69 mi S of Marysville
- Rating
- EF1
- Path length
- 6.25 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 39.921, -96.597
A sporadic damage path extended south southwest into the city of Marysville. The damage from any small tornado is nearly indistinguishable from the widespread 80-100 mph straight line wind damage from the rear flank downdraft hybrid wet downburst that preceded it. A few buildings on the west side of Marysville were damaged by the enhanced winds associated with the small tornado. The remainder of the damage was tree branches snapped and uprooted trees.
Thunderstorm Wind, Marshall
- When
- June 11, 5:00 PM CST to 5:01 PM CST
- Where
- Marshall County, 1.27 mi WNW of Carden
- Measured
- 86 kt (99 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.840, -96.600
From storm survey, winds estimated at 100 mph on the east side of Marysville, roof and structural damage to retail buildings and trees throughout town.
Thunderstorm Wind, Marshall
- When
- June 11, 5:01 PM CST to 5:02 PM CST
- Where
- Marshall County, Marysville
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.850, -96.650
Debris and several trees down along North Street in Marysville, likely associated with a tornado.
Tornado, Marshall
- When
- June 11, 5:02 PM CST to 5:05 PM CST
- Where
- Marshall County, 1.99 mi ENE of Marysville Arpt to 1.66 mi E of Marysville Arpt
- Rating
- EF1
- Path length
- 0.71 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 39.861, -96.595
Storm survey and storm chaser video and photos revealed a brief tornado just northeast of Marysville. This tornado did damage to a barn and power pole short path. The damage to a lumber shop south of highway 36 appears to have been related to a possible RFD surge south (straight line winds) and not this tornado.
Hail, Washington
- When
- June 11, 5:03 PM CST to 5:04 PM CST
- Where
- Washington County, 6.66 mi NE of Hanover Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.980, -96.860
Quarter sized hail report from mping.
Hail, Washington
- When
- June 11, 5:05 PM CST to 5:06 PM CST
- Where
- Washington County, 5.56 mi NE of Hanover Arpt
- Measured
- 1.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 39.960, -96.860
Ping pong sized hail reported.
Hail, Marshall
- When
- June 11, 5:08 PM CST to 5:09 PM CST
- Where
- Marshall County, 0.87 mi NE of Bremen
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.910, -96.770
Quarter sized hail reported.
Thunderstorm Wind, Marshall
- When
- June 11, 5:20 PM CST to 5:21 PM CST
- Where
- Marshall County, 1.59 mi E of Schroyer
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.770, -96.650
Thunderstorm Wind, Marshall
- When
- June 11, 5:24 PM CST to 5:25 PM CST
- Where
- Marshall County, 2.96 mi NNE of Bestwall
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.720, -96.650
Power poles broken and 3 inch diameter tree limbs down, likely associated with a tornado.
Tornado, Marshall
- When
- June 11, 5:26 PM CST to 5:31 PM CST
- Where
- Marshall County, 3.55 mi NNE of Bestwall to 1.84 mi NNE of Bestwall
- Rating
- EF1
- Path length
- 1.71 mi
- Path width
- 100 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 39.726, -96.640
Another tornado path that was nearly indistinguishable from the widespread straight line wind damage that preceded it into the north side of Blue Rapids. It appears that a tornado did damage along a path that traveled just north of a Georgia Pacific Plant along and just west of highway 77 where it derailed train cars then pushed south into the river bottoms snapping trees. The track became very broad as it approached the river where it appears it transitioned to a damaging downburst surge of 100-105 mph straight line winds across the city of Blue Rapids with the worst damage on the west side of the city.
Thunderstorm Wind, Marshall
- When
- June 11, 5:27 PM CST to 5:28 PM CST
- Where
- Marshall County, 0.69 mi S of Waterville
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.690, -96.750
Delayed report for storm survey on June 12. Large tree limbs of 12 inches in diameter snapped off. Winds estimated at 80 mph.
Thunderstorm Wind, Marshall
- When
- June 11, 5:30 PM CST to 5:31 PM CST
- Where
- Marshall County, 0.53 mi E of Bestwall
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.680, -96.660
Trees uprooted or snapped, roof blown off a structure.
Thunderstorm Wind, Marshall
- When
- June 11, 5:30 PM CST to 5:31 PM CST
- Where
- Marshall County, 1.38 mi S of Waterville
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 39.680, -96.750
Highway 77 closed west of Blue Rapids due to power lines blown down along the highway.
Thunderstorm Wind, Marshall
- When
- June 11, 5:31 PM CST to 5:32 PM CST
- Where
- Marshall County, 1.06 mi E of Bestwall
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.680, -96.650
Power poles broken, 3 inch diameter tree limbs down as reported via mping.
Thunderstorm Wind, Marshall
- When
- June 11, 5:35 PM CST to 5:36 PM CST
- Where
- Marshall County, 0.53 mi W of Bestwall
- Measured
- 82 kt (94 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.680, -96.680
Winds estimated at 95 mph. One and two family residences lost portions of the roof, many trees down in the town of Blue Rapids.
Thunderstorm Wind, Marshall
- When
- June 11, 5:40 PM CST to 5:41 PM CST
- Where
- Marshall County, 0.69 mi S of Waterville
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.690, -96.750
Tree limbs 12 inches in diameter blown down.
Thunderstorm Wind, Pottawatomie
- When
- June 11, 5:58 PM CST to 5:59 PM CST
- Where
- Pottawatomie County, 1.6 mi E of Olsburg
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.430, -96.590
Several 12 inch diameter tree limbs down, per NWS storm survey on June 12. Winds estimated at 75 mph.
Thunderstorm Wind, Pottawatomie
- When
- June 11, 5:58 PM CST to 5:59 PM CST
- Where
- Pottawatomie County, 4.28 mi ESE of Garrison
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.350, -96.630
Report of an estimated 70 mph wind gust.
Hail, Pottawatomie
- When
- June 11, 6:01 PM CST to 6:02 PM CST
- Where
- Pottawatomie County, Olsburg
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.430, -96.620
Golf ball sized hail reported.
Tornado, Pottawatomie
- When
- June 11, 6:04 PM CST to 6:15 PM CST
- Where
- Pottawatomie County, 2.14 mi WNW of Fostoria to 6.77 mi N of Manhattan
- Rating
- EF1
- Path length
- 11.25 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 39.440, -96.558
A tornado formed just east of Olsburg and tracked south southwest to the Spillway State Park on the southeast side Tuttle Creek Reservoir. The circulation became broad and dominated by the northwest winds of the RFD (rear flank downdraft) as it moved over the Tuttle Creek Dam and state park. Enhanced destructive northwest winds then appeared to have descended into the city of Manhattan where widespread 80 to 100 mph winds were likely and did widespread damage. Radar also indicated smaller microbursts where winds were likely in excess of 100 mph out of the NNW across the city of Manhattan. NWS survey documented the worst damage in Manhattan where winds were likely 100 to 110 mph.
Thunderstorm Wind, Riley
- When
- June 11, 6:11 PM CST to 6:12 PM CST
- Where
- Riley County, 2.62 mi NW of Rocky Ford
- Measured
- 87 kt (100 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.260, -96.610
Part of roof blown off a residential home, per NWS storm survey on June 12. Estimated wind of 90 to 100 mph.
Thunderstorm Wind, Pottawatomie
- When
- June 11, 6:12 PM CST to 6:13 PM CST
- Where
- Pottawatomie County, 4.87 mi N of Manhattan
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.250, -96.590
Lots of tree damage at Tuttle Creek State Park, large trees and limbs of 12 inches in diameter or bigger were broken, per NWS storm survey on June 12. Winds estimated at 90 mph.
Thunderstorm Wind, Riley
- When
- June 11, 6:13 PM CST to 6:14 PM CST
- Where
- Riley County, 3.82 mi ENE of Keats
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.250, -96.660
Several wood power poles snapped and laying on highway 24, per NWS storm survey on June 12. Winds estimated at 80 mph.
Thunderstorm Wind, Riley
- When
- June 11, 6:19 PM CST to 6:20 PM CST
- Where
- Riley County, 2.82 mi S of Keats
- Measured
- 71 kt (82 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 39.180, -96.710
Wind measured via accuride.
Tornado, Riley
- When
- June 11, 6:20 PM CST to 6:22 PM CST
- Where
- Riley County, 1.2 mi N of Manhattan to 1.12 mi NNE of Manhattan
- Rating
- EF2
- Path length
- 0.32 mi
- Path width
- 50 yd
- Property damage
- $10 million
- Reported by
- NWS Storm Survey
- Coordinates
- 39.197, -96.576
Two surveys were done by NWS for this damage. It appears that a very short path narrow tornado occurred embedded on the northeast flank of small enhanced downburst that created widespread damaging north to northwest winds. Several homes were heavily damaged with the debris field blown to the northeast or approximately perpendicular to the movement. It appears the tornado was narrow and only 25-50 yards at the widest.
Thunderstorm Wind, Riley
- When
- June 11, 6:20 PM CST to 6:21 PM CST
- Where
- Riley County, 1.48 mi SSW of Rocky Ford
- Measured
- 72 kt (83 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.210, -96.590
Measured on the ksu mesonet.
Thunderstorm Wind, Riley
- When
- June 11, 6:20 PM CST to 6:22 PM CST
- Where
- Riley County, 1.48 mi NNE of Manhattan
- Measured
- 100 kt (115 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.200, -96.570
Received social media pictures showing damage to the chi omega and kappa alpha chapter building in manhattan. Damage was associated with a tornado, per nws storm survey results.
Hail, Clay
- When
- June 11, 6:21 PM CST to 6:22 PM CST
- Where
- Clay County, 5.09 mi NE of Morganville
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.520, -97.130
Golf ball sized hail reported.
Thunderstorm Wind, Riley
- When
- June 11, 6:22 PM CST to 6:23 PM CST
- Where
- Riley County, 1.48 mi NNE of Manhattan
- Measured
- 87 kt (100 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.200, -96.570
Damage to residential homes including portions of roofs blown off, per NWS storm survey on June 12. Winds estimated at 90 to 100 mph.
Thunderstorm Wind, Riley
- When
- June 11, 6:25 PM CST to 6:26 PM CST
- Where
- Riley County, 1.48 mi SSW of Rocky Ford
- Measured
- 72 kt (83 mph) measured gust
- Reported by
- Public
- Coordinates
- 39.210, -96.590
Measured on the ksu mesonet.
Thunderstorm Wind, Riley
- When
- June 11, 6:26 PM CST to 6:27 PM CST
- Where
- Riley County, 0.87 mi NE of Manhattan
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 39.190, -96.570
Tree limbs 5 inches in diameter down and debris in the streets.
Thunderstorm Wind, Riley
- When
- June 11, 6:27 PM CST to 6:28 PM CST
- Where
- Riley County, 0.54 mi E of Ogden
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.120, -96.710
Large tree uprooted, several large branches down in eastern Ogden.
Tornado, Riley
- When
- June 11, 6:32 PM CST
- Where
- Riley County, 5.51 mi SSW of Zeandale
- Rating
- EFU
- Path length
- 0.01 mi
- Path width
- 10 yd
- Reported by
- Storm Chaser
- Coordinates
- 39.098, -96.474
A storm chaser showed video of what appeared to be a brief funnel near the ground in open country north of Interstate 70. Any actual contact with the ground was brief and no damage was noted or reported. The feature lost its organization as it moved south over I-70.
Thunderstorm Wind, Riley
- When
- June 11, 6:37 PM CST to 6:38 PM CST
- Where
- Riley County, 0.87 mi SW of Rocky Ford
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.220, -96.590
Report from mping of 3 inch diameter tree limbs down and power poles broken.
Thunderstorm Wind, Geary
- When
- June 11, 6:39 PM CST to 6:40 PM CST
- Where
- Geary County, 1.75 mi ENE of (Fri)marshall Aaf Ft
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 39.060, -96.740
Lots of large trees damaged, one tree uprooted, per NWS storm survey on June 12. Winds estimated at 80 to 90 mph.
Hail, Wabaunsee
- When
- June 11, 6:45 PM CST to 6:46 PM CST
- Where
- Wabaunsee County, 5.1 mi NW of Alma
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 39.070, -96.350
Quarter sized hail reported.
Thunderstorm Wind, Geary
- When
- June 11, 6:47 PM CST to 6:48 PM CST
- Where
- Geary County, 1.38 mi S of (Fri)marshall Aaf Ft
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 39.030, -96.770
Measured at awos at kfri.
Thunderstorm Wind, Geary
- When
- June 11, 6:53 PM CST to 6:54 PM CST
- Where
- Geary County, 2.68 mi E of (Fri)marshall Aaf Ft
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.050, -96.720
Numerous trees and power lines down.
Hail, Geary
- When
- June 11, 7:00 PM CST to 7:01 PM CST
- Where
- Geary County, 1.75 mi ESE of Milford
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 39.160, -96.890
Quarter sized hail reported.
Hail, Geary
- When
- June 11, 7:08 PM CST to 7:09 PM CST
- Where
- Geary County, 3.82 mi E of Alida
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.110, -96.880
Quarter sized hail reported.
Hail, Geary
- When
- June 11, 7:16 PM CST to 7:17 PM CST
- Where
- Geary County, 2.12 mi SW of Camp Forsythe
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.050, -96.860
Quarter sized hail reported.
Hail, Lyon
- When
- June 11, 8:05 PM CST to 8:06 PM CST
- Where
- Lyon County, 0.88 mi SW of Plymouth
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.410, -96.330
Quarter sized hail reported.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat and Heat in Texas, June 11 to 13, 20224 injured · 71 events
- Wildfire in Arizona, June 11 to 24, 2022$500,000 · 2 events
- Tornadoes and Hail in Nebraska, June 11, 2022EF1 · 23 events
- Damaging Winds in North Carolina, June 11, 2022$35,000 · 58 kt wind · 3 events
- Hail and Damaging Winds in South Dakota, June 11 to 12, 20222 in hail · 22 events
- Heat in Texas, June 11 to 13, 202221 events
- Hail and Damaging Winds in Kansas, June 11, 202265 kt wind · 12 events
- Heat in Louisiana, June 11 to 13, 202211 events
- Hail and Damaging Winds in Montana, June 11, 20221 in hail · 10 events
- Damaging Wind and Heavy Rain in Idaho, June 11 to 12, 202255 kt wind · 7 events
- Hail and Damaging Wind in South Dakota, June 11, 20221.75 in hail · 6 events
- Tornado and Hail in Missouri, June 11, 2022EF0 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1020450, 1020452, 1035506, 1035492, 1020454, 1035493, 1035494, 1035495, 1035496, 1035497, 1020455, 1035498, 1035501, 1035502, 1035504, 1035508, 1035505, 1037187, 1037188, 1037189, 1020459, 1037190, 1037191, 1037192, 1037193, 1021894, 1037185, 1037210, 1037194, 1037196, 1037197, 1037198, 1037199, 1020460, 1037201, 1037202, 1037203, 1037204, 1037205, 1037206, and more.